# SDR ILD2006F00001

- Difficulty date: August 10, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N251H
- Make and model: Snias AS350B2
- Aircraft serial: 3975
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 1753B
- Condition: Malfunctioned
- Location: Fuel Injection
- Part time: 436 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE FOURTH FLIGHT OF THE DAY, PILOT COULDN’T START THE AIRCRAFT.  INSPECTED ENGINE ASSY AND FOUND FUEL COOKING AT GAS GENERATOR INJECTION MANIFOLD.  REMOVED ENGINE, REMOVED AND REPLACED INJECTION MANIFOLD. INSTALLED ONE TYPE FUEL INJECTION MANIFOLD.  GROUND RUN AND LEAK CHECKED, OPERATIONAL FLIGHT CHECKED AND FOUND TO BE GOOD.  ALL WORK DONE IAW MM, 8/10/2006.  (K)
